Two results on modules whose endomorphism ring is semilocal

Alberto Facchini, Dolors Herbera

Research output: Contribution to journalArticleResearchpeer-review

9 Citations (Scopus)


The aim of this paper is twofold. On the one hand, we show that the dual Goldie dimension codim(End(MR)) of the endomorphism ring End(M R) of a module MR can be used as a measure of the dimension of the module MR. On the other hand, we prove under suitable hypotheses the validity of the Krull-Schmidt Theorem for infinite direct sums of modules with homogeneous semilocal endomorphism rings. © 2004 Kluwer Academic Publishers.
Original languageEnglish
Pages (from-to)575-585
JournalAlgebras and Representation Theory
Publication statusPublished - 1 Dec 2004


  • Endomorphism ring
  • Krull-Schmidt theorem
  • Module
  • Semilocal ring


Dive into the research topics of 'Two results on modules whose endomorphism ring is semilocal'. Together they form a unique fingerprint.

Cite this